Share This Article:

Countably Many Positive Solutions for Nonlinear Singular n-Point Boundary Value Problems

Abstract Full-Text HTML Download Download as PDF (Size:2527KB) PP. 2264-2270
DOI: 10.4236/am.2014.515220    2,402 Downloads   2,641 Views  

ABSTRACT

In this paper, a fixed-point theorem has been used to investigate the existence of countable positive solutions of n-point boundary value problem. As an application, we also give an example to demonstrate our results.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Li, Z. and Shang, Y. (2014) Countably Many Positive Solutions for Nonlinear Singular n-Point Boundary Value Problems. Applied Mathematics, 5, 2264-2270. doi: 10.4236/am.2014.515220.

References

[1] Ma, R. (1999) Positive Solutions for a Nonlinear Three-Point Boundary Value Problem. Electronic Journal of Differential Equations, 34, 1-8.
[2] Liu, B. (2004) Positive Solutions of Nonlinear Four-Point Boundary Value Problem. Applied Mathematics and Computation, 155, 179-203.
http://dx.doi.org/10.1016/S0096-3003(03)00770-7
[3] Chen, S.H., Hu, T., Chen, L., et al. (2005) Existence Results for n-Point Boundary Value Problem of Second Order Ordinary Differential Equations. Journal of Computational and Applied Mathematics, 180, 425-432.
http://dx.doi.org/10.1016/j.cam.2004.11.010
[4] Ma, R. (2001) Existence of Solutions of Nonlinear m-Point Boundary Value Problem. Journal of Mathematical Analysis and Applications, 256, 556-567.
http://dx.doi.org/10.1006/jmaa.2000.7320
[5] Liang, S.H. and Zhang, J.H. (2008) The Existence of Countably Many Positive Solutions for One-Dimensional p-Laplacian with Infinitely Many Singularities on the Half-Line. Applied Mathematics and Computation, 201, 210-220.
http://dx.doi.org/10.1016/j.amc.2007.12.016
[6] Xu, C., He, X. and Li, P. (2011) Global Existence of Periodic Solutions in a Six-Neuron BAM Neural Network Model with Discrete Delays. Neurocomputing, 74, 3257-3267.
http://dx.doi.org/10.1016/j.neucom.2011.05.007
[7] Ren, J., Ge, W. and Ren, X. (2005) Existence of Positive Solutions for Quasi-Linear Boundary Value Problems. Acta Mathematicae Applicatae Sinica, 21, 353-358. (in Chinese)
http://dx.doi.org/10.1007/s10255-005-0242-y

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.